Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


sustiva/truvada side effects
Aug 6, 2008

i was on atripla once a day and the pharmacy ran out so they gave me sustiva and truvada one pill each a day the first week on it my eyes got red/ blood shot looking and my body temp. was always hot . which one of these pills do u think is causeing the red eyes and why? and if they are both in atripla i wonder why i didnt have such side effects with the atripla other than the hot body temp.

Response from Dr. Henry

The vast majority of patients can interchange Atripla and Sustiva/Truvada without significant problems. I would generally suspect some other condition such as conjunctivitis to be causing your red eyes that is unrelated to your HIV meds. I would advise being seen by your HIV specialist or discussing with his/her office to further evaluate. KH



Previous
Yellow spots
Next
Tinnitus

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement